- Muscle Relaxants & Cholinesterase Inhibitors
- Pharmaceutical Form : Tablets
- Composition : Paracetamol 450 mg + Orphenadrine citrate 35 mg +Caffeine Citrate 15 mg/Tab
- Active Substance : Caffeine Citrate+Orphenadrine citrate + Paracetamol
Paracetamol produces analgesia through its selective depressant action on the pain-perception apparatus in the central nervous system. It is metabolized in the liver and excreted in the urine. Protein binding is 25%.
Orphenadrine citrate is a centrally acting compound which selectively blocks facilitatory functions of the reticular formation. The mode of therapeutic action of Orphenadrine has not been clearly identified, but may be related to its analgesic properties.
Orphenadrine citrate also possesses anticholinergic actions.
Caffeine has been extensively utilized in combination with Paracetamol as well as Orphenadrine citrate in order to increase the efficiency of pain relief.
It has been added to CROSS GESIC in a minimal amount in order to limit potential side effects such as nervousness, irritability, sleeplessness, and occasionally, rapid heart beat.
CROSS GESIC is indicated for the symptomatic relief of mild to moderate pain of acute musculoskeletal disorders.
The Orphenadrine component is indicated as an adjunct to rest, physical therapy, and other measures for the relief of discomfort associated with acute painful musculoskeletal conditions.
Because of the mild anticholinergic effect of Orphenadrine, CROSS GESIC should not be used in patients with glaucoma, pyloric or duodenal obstruction, achalasia, prostatic hypertrophy or obstructions at the bladder neck.
CROSS GESIC is also contraindicated in patients with myasthenia.
CROSS GESIC is contraindicated in patients who have demonstrated a previous hypersensitivity to it or to either one of its components.
Do not consume alcohol in combination with CROSS GESIC
If pain persists for more than 10 days consult a physician immediately.
Pregnancy: Pregnancy category C. Pregnant women should use this product only if the potential benefit outweighs the risk to the fetus.
Nursing Mothers: Women must not breast feed if they are obliged to uset he product.
Pediatrics: Safety and effectiveness in pediatric patients have not been established
Side effects of CROSS GESIC are those seen in caffeine or those usually associated with mild anticholinergic agents. These may include tachycardia, palpitation, urinary hesitancy or retention, dry mouth, blurred vision, dilatation of the pupil, increased intraocular tension, weakness, nausea, vomiting, headache, dizziness, constipation, drowsiness.
These mild side effects can usually be eliminated by reduction in dosage.
Skin reactions such as urticaria are rarely reported
Two tablets 3 times daily as needed
Store below 25˚c, away from light and moisture
Pack contains 20 tablets